# SDR REXA2019060740813

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 12,769 hours, 8,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE FLIGHT INSPECTION EMERGENCY EXIT LIGHTING ON THE LOWER SIDE WALL AT ROW 13 FOUND TO BE INOP ON BOTH SIDES.  REPLACED BATTERY PACK (EMERGENCYLIGHTS) AT PS 38 IAW CRJ 900 AMM 33-51-17 OPS TEST GOOD THIS CLEARS MEL MM02 UPDATED PLACARD REMOVED MOC NOTIFIED #95909
